# SDR 2005FA0000768

- Difficulty date: May 6, 2005
- Submitted: May 6, 2005
- Operation: General aviation
- Aircraft: N2116X
- Make and model: Cessna 182T
- Aircraft serial: 18281318
- Aircraft time: 207 hours
- Engine: Lyc IO540AB1A5
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Probe
- Part number: 86317
- Condition: Loose
- Location: Engine Cht/Egt
- Part time: 207 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

"OMEGA" BRAND NAME OF CONNECTORS USED ON THE ALCOR CHT/EGT PROBES. THE SCREWS THAT HOLD THE CONNECTOR AND CONNECTION OF THE WIRE FOR THE PROBES WILL WORK LOOSE CAUSING A FALSE OR NO INDICATION ON THE G-1000 SYSTEM. NEEDS TO HAVE SOMEWAY TO LOCK THE SCREWS INTO PLACE, SUCH AS LOCTITE OR A STAR WASHER. NOTE, THIS HAS BEEN AN ONGOING PROBLEM.
